MathSciNet Relay Station
MathSciNet bibliographic data
MR1766105 (2001i:31013) 31C05
Sung, Chiung-Jue; Tam, Luen-Fai; Wang, Jiaping Spaces of harmonic functions. J. London Math. Soc. (2) 61 (2000), no. 3, 789–806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement